# SDR AALA20120118TUL22

- Difficulty date: January 18, 2012
- Submitted: January 19, 2012
- Operation: Air carrier
- Aircraft: N466AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49596
- Aircraft time: 67,716 hours, 35,798 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION UNDER AFT GIRT BAR BRACKET ON CUSP AT STATION 1170 LEFT.  INSTALLED DOUBLER LEFT SIDE STATION 1170 PER AARD 53-20-00-16 AND SRM 51-30-05.
